# SDR SWAA111735

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 78,412 hours, 58,427 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 6546819
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CENTER WING BOX STIFFENER CRACKED AT BS 540, LBL 24.5.  REMOVED AND REPLACED STIFFENER PER SRM AND BAC DWG.
